MathSciNet Relay Station
MathSciNet bibliographic data
MR732100 49A29 (35J85)
Alt, Hans Wilhelm; Caffarelli, Luis A.; Friedman, Avner Variational problems with two phases and their free boundaries. Trans. Amer. Math. Soc. 282 (1984), no. 2, 431–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement